Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Shmuel Kantorovitz
Title: Spectral theory of Banach space operators
Additional book information: Lecture Notes in Mathematics, Vol. 1012, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 179 pp., $9.50, 1984. ISBN 3-5401-2673-2.

References [Enhancements On Off] (What's this?)

  • 1. I. Colojoară and C. Foiaş, Theory of generalized spectral operators, Gordon and Breach, New York, 1968. MR 394282
  • 2. N. Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274. MR 104865
  • 3. N. Dunford and J. T. Schwartz, Linear operators, Parts I, II, III, Wiley-Interscience, New York, 1958, 1971. MR 1009162
  • 4. C. Foiaş, Une application des distributions vectorielles à la théorie spectrale, Bull. Sci. Math. 84 (1960), 147-158. MR 123193
  • 5. H. J. Sussman, Non-spectrality of a class of second order ordinary differential operators, Comm. Pure Appl. Math. 23 (1970), 819-840. MR 264461

Review Information:

Reviewer: Florian-Horia Vasilescu
Journal: Bull. Amer. Math. Soc. 12 (1985), 289-292
American Mathematical Society